VOPROSY MEDITSINSKOI KHIMII (ISSN 0042-8809)

The consequences of prolonged administration of an excess of thiamine: changes in carbohydrate, protein and lipid metabolism

   
Ostrovskii Iu.M., Lukashik N.K., Trebukhina R.V., Dosta G.A., Mazhul' A.G., Nepochelovich N.S., Komarova B.P., Karput' N.S., Larin F.S., Makarina-Kibak L.Ia.
PubMed Id: 5455889
Year: 1970  Volume: 16  Issue: 3  Pages: 316-322
Download PDF:
Reference:

Ostrovskii Iu.M., Lukashik N.K., Trebukhina R.V., Dosta G.A., Mazhul' A.G., Nepochelovich N.S., Komarova B.P., Karput' N.S., Larin F.S., Makarina-Kibak L.Ia. (1970) Voprosy meditsinskoi khimii, 16(3), 316-322.
References
 1986 (vol 32)
 1985 (vol 31)
 1984 (vol 30)
 1983 (vol 29)
 1982 (vol 28)
 1981 (vol 27)
 1980 (vol 26)
 1979 (vol 25)
 1978 (vol 24)
 1977 (vol 23)
 1976 (vol 22)
 1975 (vol 21)
 1974 (vol 20)
 1973 (vol 19)
 1972 (vol 18)
 1971 (vol 17)
        

© Institute of Biomedical Chemistry, Moscow, Russia